# SDR DALA2023013000766

- Difficulty date: January 24, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 85,377 hours, 16,523 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 1808 REPORTS OF 2L DOOR ARMING HANDLE HARD TO ARM. CORRECTIVE ACTION: T/S IAW B767-400 FIM 52-11-00-815-804. NO FAULTS OR DEFECTS NOTED. CLEANED GIRT BAR EGAGEMENT AREAS. (2598567)
